# SDR CALA2014022590467

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 65,493 hours, 23,126 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE FUSELAGE SKIN & DOUBLER AT LOWER AFT CORNER OF FWD CARGO DOOR CUT OUT AT BS 613 ABOVE STRINGER 26R.  REPAIR ACCOMPLISHED ON ECRA 5331-01783.
